MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM CR CMT CCR STD SZ 11 R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM CR CMT CCR STD SZ 11 R; PROSTHESIS, KNEE
Catalog Number 42502607002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H6: mechanical (g04) - femur.D10: 42502607002 - psn fem cr cmt ccr std sz 11 r - 66528580.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial right total knee arthroplasty.Subsequently, at a follow up appointment approximately 6 weeks post-op, the patient had a flexion contracture with a range of motion of 21-93 degrees and underwent a manipulation under anesthesia.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated : b3; b4; b5; d2; e1; g1; g3; g6; h1; h2; h3; h10 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that a manipulation under anesthesia was performed with range of motion postoperatively achieved at 0-130° with no complications.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d7; g1; g3; g6; h1; h2; h3; h6; h10.The event is confirmed.As the devices remain implanted, no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient underwent an initial knee surgery without complications.No complications were noted at one month post-op.At 3 months post-op, patient had rom 21-93 degrees- flexion contracture, flexion 56 and extenuation 12.Patient is full weight bearing, no swelling, tenderness, or warmth, wound clean and dry, neurovascular intact.X-ray shows implants in good position.Patient is doing well, ambulates with a cane, attending pt x2 a week, however, patient has not made significant progress since last follow up and mua is scheduled.Mua notes noted no complications, preop rom: 10-80°, postop rom: 0-130°.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusion or information, a supplemental report will be filed accordingly, zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEM CR CMT CCR STD SZ 11 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23906082
Report Number3007963827-2025-00539
Device Sequence Number13268088
Product Code MBH
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502607002
Device Lot Number66528580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/07/2026
05/18/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/21/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight220 LB